Ask an Expert is a free question-and-answer service about breast cancer and breast health that is available on weekends. If you'd like to ask a question or comment, please visit us again on Saturday or Sunday. In the meantime, please search the existing topics using the search tool at the top of the page. It's quite possible that one of our many existing topics already addresses your question.
If you would like a consultation with a breast specialist at the Johns Hopkins Avon Foundation Breast Center, call 443-778-2778. It is possible to get an appointment for a second opinion within a few days of contacting us.
We hope you find the information helpful!
|Forum||Questions||Ask a Question|
|Comments about our Breast Center
Questions & comments about Johns Hopkins Avon Foundation Breast Center
|Asked||Publicly Submitted Question|
|5/1/2012||You told me the reason I am out of breath more and my pulse is higher and my joints hurt you said it was all from arimitrex I am taking but the mentioned I should have my vit d3 checked why what would that show|
|Replied||JHU's Breast Center Reply|
|5/1/2012||actually likely from weight gain AND joint pain also a known side effect. Regarding Vit D3, there have been studies that have shown that breast cancer patients may have a low Vit D3 level and that when this occurs it apparently can increase joint pain.|
Please note: This service is not intended to provide primary medical advice concerning specific medical care or treatment. Ask an Expert is a free service operated by health care professionals at the Johns Hopkins Avon Foundation Breast Center. Due to the volume of questions and their complexity, there are times when medical oncologists, surgeons, radiation oncologists or oncology nurses are consulted for their input. These individuals volunteer their time for this service and will respond as soon as they are able. Please do not post or send the same question to us in multiple locations or categories.